# SDR AALA201801039013

- Difficulty date: January 1, 2018
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N997AA
- Make and model: Airbus A321-231
- Aircraft serial: 7349
- Aircraft time: 3,117 hours, 1,175 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lever
- Condition: Broken
- Location: L3 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L3 DOOR ARMING LEVER BROKEN OFF.  REPLACED THE UNIT IAW AMM 52-22-22.  DOOR OPS CHECKED NORMAL.  AIRCRAFT WAS GROUNDED.
